# SDR P5CA0300932

- Difficulty date: August 16, 2003
- Submitted: September 2, 2003
- Operation: Air carrier
- Aircraft: N524UP
- Make and model: Boeing 747-200
- Aircraft serial: 21446
- Aircraft time: 67,492 hours, 17,978 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: 65B02093202
- Part serial: NONE
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBOARD TRAILING EDGE FLAP MID- FLAP PANEL DELAMINATED. REPAIRED BY BOUNDING NEW SKIN.
